# SDR USAA2009060391384

- Difficulty date: May 6, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON SHEAR WEB BETWEEN BS 1016 TO BS 1030.  REPLACED SHEAR WEB BETWEEN BS 1016 TO BS 1030 IAW B737 SRM 51-40-02.
